# SDR 07FDEA03533

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53772018202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BETWEEN FRAME 19-20, STRG 36 LT, BELOW THE BUTT JOINT STRG 35.  REPAIR PERFORMED BY CUT OUT AND INSTALLING EXTERNAL DOUBLER FOLLOWING SRM 53-10-12/FIG 224/SH 2, APPROVED BY EA 6-5313-95878 AND RAS/DABRE/7006162/2006 ISSUE A.
